Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
2016 | Journal Article | IST-REx-ID: 1545 |
P. Nam, M. M. Napiórkowski, and J. Solovej, “Diagonalization of bosonic quadratic Hamiltonians by Bogoliubov transformations,” Journal of Functional Analysis, vol. 270, no. 11. Academic Press, pp. 4340–4368, 2016.View | DOI | Download Submitted Version (ext.)
2016 | Journal Article | IST-REx-ID: 1622 |
D. Lundholm, P. Nam, and F. Portmann, “Fractional Hardy–Lieb–Thirring and related Inequalities for interacting systems,” Archive for Rational Mechanics and Analysis, vol. 219, no. 3. Springer, pp. 1343–1382, 2016.View | DOI | Download Submitted Version (ext.)